# SDR YENA2024122301578

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 66,015 hours, 23,758 cycles
- Engine: Iae V2527EA5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1777MK3
- Part serial: SAD15617
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 17,399 hours, 6,455 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#8523, EWR-RDU. (AIRCRAFT DIVERTED TO JFK) 'DURING CLIMB OUT ENG 2 COMPRESSOR VANE ECAM MSG FOLLOWED BY ENG 2 STALL. BANG/THUD HEARD DURING STALL. ENGINE 2 RECOVERED BEFORE ECAM ACTIONS STARTED; REMOVED AND REPLACED #2 ENG LOW PRESS COMPRESSOR BLEED MASTER ACTUATOR IAW AMM 75-31-42 OPS CHECK GOOD NO DEFECTS NOTED ON HIGH POWER.'
